MathSciNet Relay Station
MathSciNet bibliographic data
MR223473 20.92
Rhodes, John A homomorphism theorem for finite semigroups. Math. Systems Theory 1 1967 289–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement